9 posts in this topic
Hi I have just joined here out of desperation. It's a long story but feeling as if I can't carry on at the moment.
I had severe post natal anxiety, insomnia and depression 10 days after giving birth 4 years ago.
was put on mirtazapine 45mg which got me back to myself for a year.
I tried to go on contraceptive pills microgynon and loestrin both of which sent me spiralling back into the worst depression.
Stopped these and couldn't really get over the hormone problems so added venlafaxine 37.5mg to mirtazapine which worked great for a year.
Since December 2015 I have had to increase my venlafaxine 5 times so now I'm on the top dosage of both venlafaxine and mirtazapine.
My relapses always happen 10 days before my period and I get so bad I can't even function and have suicidal thoughts so I have to increase my tablets.
I am 4 days in to my last increase and 5 days before my period and I just can't cope. My doctor has given me a prescription for a progesterone only mini pill, he has said to take this after my period so middle of next month when I'm feeling better but I am PETRIFIED that it will make me even worse and I can't increase my anti depressants. I honestly feel if this gets any worse I will have to hospitalise myself as I am so tired of fighting this awful thing and it never gets better.
I have cervical erosion since the birth of my daughter and had this frozen two months ago and since this my last two periods have been hell and I feel as if I'm having a breakdown. My GP says this procedure wouldn't have affected my hormone levels.
I also take supplements Agnus castus, vitamin B6, magnesium, calcium, vitamin d, evening primrose oil, vitamin b complex food supplement and exercise when I am feeling well.
I just don't know what to do anymore should I take this contraceptive pill? If anyone has any experience or advice please please contact me I am desperate.
So l saw my pdoc today and he has decided to discontinue my lithium totally. This is due to the latest blood tests which shows I have grade 3 (out of 5) chronic kidney disease.
He started me on Epilim Chrono (sodium valproate) which most people know as depakote. My starting dose is 400mg. I was on this several years ago with a lot of other medications so cannot recall side effects. I know that weight gain can be a problem. My pdoc also said that I may feel sedated on it.
Any side effects I should be aware of??
Also, going off lithium is of great concern. I was on it for 13.5 years. I have been tapering off it and I know there is a real risk of me becoming manic. My pdoc will be seeing me more frequently to keep a good check on things and the community psychiatric nurse will be in close contact with me.
For anyone who has had to taper off lithium...... Was it a rocky road??
For anyone switching from lithium to valproate..... How did it go?
Boy do I HATE change!!!!!
I doubt anyone cares about this but I feel the need to get it off my chest because it's something that bothers the absolute crap out of me in relationships:
I have very little patience for other people who have a diagnosis themselves that they leave untreated because "they don't need help," and therefore alllllll of my depression and panic issues are the fault of everything that happens in a relationship.
I've been in and out of so much therapy, been on so many meds, and I'm still depressed AF and I've just learned to live with it and use whatever coping skills I have. About 5 months ago, I started dating someone who briefly mentioned he had an OCD diagnosis, and I won't get into details because I know this is a first-person site -- but he swears to all that is good and holy that he does not need "help," including medication or therapy.
All I will say about that is that that's not completley accurate.
He did finally medicate and it gave me hope because he was like a new person for a while, and I don't want to blame ALL of his downfalls on his diagnosis -- a lot of it is simply his personality and I know that our brains just don't work the same way. What he finds comforting and the ways in which he finds "order" and control in his life just come off as controlling, jerk-like, and quite honestly lately I think we're just making each other worse.
It sucks because there is a LOT I like about him but I'm over the nagging, the walking on eggshells, the stumbling, the struggle with my own issues and his lack of ability to see how what he's doing is hurtful to me.
I'm sad, but I'm also irritated and angry and exhausted. I've tried as hard as I can to be empathetic and put myself in his shoes but I'm just not able to. I noticed he ran out of meds the other day for his blood pressure, which he admits makes him grumpy as HELL, and he hasn't refilled them. If he were to fine out that *I* did not refill a med I needed -- all hell would break loose.
I'm over it and I can't believe I even endured this as long as I did. Everything I do is inferior, done wrong, in the middle of dinner conversation he interrupts me to say "eat your salad, sweetie," and things that sound like they're "caring" but really just come across as a nice fat "STFU I'm tired of listening to you talk."
We have so many bizarre rules and junk to just go about daily life that I think it's actually making my depression and my ANXIETY more difficult to cope with. Oy.
I think I'm done with relationsihps, and just need to save up for a butler for companionship and help with the chores.
So I started Latuda about 8 weeks ago at 20 mg, (just the starting dose but wasnt able to get into see my doc when I was supposed to) I am definitely feeling some effects, most of them good, but I wanted to know if anyone has experienced or heard of the same?
-Weight loss. I've always been about 100 lbs, super "skinny", always get asked if I eat blah blah blah. If you're a naturally skinny girl with "a fast metabolism" you understand... Now I've NEVER been under 100 pounds (even when I never eat) but now I have been consistently eating A LOT more and my weight is dropping quickly. I was 96 pounds about two weeks after starting Latuda and I'm now at 90. Need to ask my doc but anyone experience?
-Insomnia. what I've noticed is that even if I get to bed really late, if it is before 5AM, I'll wake up at early 9/10. Usually, if I went to bed that late, I would sleep all day. I know, my sleep routine sucks. *I STARTED TAKING IT IN THE MORNING AND THIS HELPED 100% with sleep* I now sleep like a baby and am naturally tired by the time 10pm rolls around I actually like waking up at a decent time and starting my day, something I've never even thought was possible before this drug.
- I am popping up all the time to get things, or move things, or do things for others in my house(like getting my boyfriends a drink from downstairs anytime he asked without whining about it first).. I think this is just me starting to feel better, but am open to different interpretations
-On the whole, I am beginning to feel pretty good, but not that "I feel soooooo good," hypomania. But I do get really irritable for about 15 minutes a few times a day.
If anyone can relate, knows if this is normal or if anyone thinks something is off, could you please give me your opinion?
Habing a hard time getting stabilized... Was doing well on Wellbutrin, Zoloft, and Dexedrine but blood platelets bottomed out. Also was on Seroquel and Lamictal,
Stopped Zoloft and DEX (causing platelet issues) and also stopped Lamictal over the course of a year.
Started on Effexor 225 mg (which doesnt affect platelets) but I feel like Im becoming dysphoric, irritable, more anxious. Its making my anxiety worse.
Anyone have good cocktail ideas? I'm thinking of going back on Lamictal, maybe wellbutrin and a tricyclic...I don't know (or Buspar)...The problem is I can't take anything with Seratonin (SSRI or AMPS)...Perhaps concerta next as it has no seratonin reuptake.